# SDR VNAA2024030711101

- Difficulty date: March 4, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N618NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15429
- Aircraft time: 7,283 hours, 7,654 cycles
- System (JASC): 3150 · Central Warning
- Part: Smoke Warning
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE AFT LAV WARNING DURING DESCENT ONLY LASTED A FEW SECONDS NO EVIDENCE FIRE PAX WAS IN LAV  / PERFORMED OPS CHECK IAW CRJ 900 AMM 26-16-00-710-801-A01-PSA, OPS CHECK GOOD AT THIS TIME.
